Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 170, NWS Atlanta, GA

July 7, 2013Clarke County, Greene County, Oconee County, Georgia

NWS Atlanta, GA issued this river flood warning at Jul 7, 2013, 2:19 PM EDT for Clarke County, Greene County, Oconee County, Georgia. It took effect at Jul 7, 2013, 5:10 PM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jul 7, 2013, 2:19 PM EDT (18:19 UTC)
In effect from
Jul 7, 2013, 5:10 PM EDT
Expired
Jul 8, 2013, 12:36 PM EDT
In force
19 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Clarke County, GA, Greene County, GA, Oconee County, GA

The radar

The Robins AFB radar (KJGX), 124 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River near Penfield (PNFG1). The gauge peaked at 13.50 ft at Jul 8, 2013, 12:00 AM EDT.

actionminormoderate101507/0707/0807/09
Action stage
11 ft
Minor stage
13 ft
Moderate stage
18 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02218300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WGUS42 KFFC 071819
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
219 PM EDT SUN JUL 7 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC059-133-219-080819-
/O.NEW.KFFC.FL.W.0170.130708T0130Z-130709T0130Z/
/PNFG1.1.ER.130708T0130Z.130708T1200Z.130708T1930Z.NO/
219 PM EDT SUN JUL 7 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER NEAR PENFIELD.
* FROM THIS EVENING UNTIL MONDAY EVENING.
* AT 100 PM SUNDAY THE STAGE WAS 12.6 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 13.6 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW AFTERNOON.
* AT 13.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS ALONG 
  THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA 
  HIGHWAY 15 BRIDGE. THE RIGHT BANK BEGINS TO OVERFLOW INTO 
  AGRICULTURAL LAND AND PASTURES WITH A FOOT OR TWO OF WATER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.8 FEET ON FEB 5 1988.
  

$$
5 follow-up statements
433 
WGUS82 KFFC 072111
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT SUN JUL 7 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

 
GAC059-133-219-081111-
/O.EXT.KFFC.FL.W.0170.130707T2110Z-130708T2300Z/
/PNFG1.1.ER.130707T2029Z.130708T0600Z.130708T1700Z.NO/
511 PM EDT SUN JUL 7 2013

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL MONDAY EVENING.
* AT 4 PM SUNDAY THE STAGE WAS 13.0 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST TO CONTINUE TO RISE TO NEAR 13.7 FEET AFTER MIDNIGHT TONIGHT.
  THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON.
* AT 13.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS ALONG 
  THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA 
  HIGHWAY 15 BRIDGE. THE RIGHT BANK BEGINS TO OVERFLOW INTO 
  AGRICULTURAL LAND AND PASTURES WITH A FOOT OR TWO OF WATER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.9 FEET ON APR 9 2005.
  

$$
204 
WGUS82 KFFC 080132
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
932 PM EDT SUN JUL 7 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND 
  WHITFIELD COUNTIES 

  CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 


GAC213-313-081532-
/O.CON.KFFC.FL.W.0165.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.130707T0730Z.130708T0030Z.000000T0000Z.NO/
932 PM EDT SUN JUL 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR ETON.
* UNTIL FURTHER NOTICE. 
* AT 8 PM SUNDAY THE STAGE WAS 12.7 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* AT 12.0 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS 
  BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET ON APR 17 2011.
  

$$

GAC313-081531-
/O.CON.KFFC.FL.W.0164.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130707T0345Z.130707T1630Z.000000T0000Z.UU/
932 PM EDT SUN JUL 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 8 PM SUNDAY THE STAGE WAS 18.2 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS 
  AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD 
  BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.3 FEET ON NOV 13 2009.
  

$$

GAC129-213-313-081531-
/O.EXT.KFFC.FL.W.0166.130708T1200Z-130708T1800Z/
/TLNG1.1.ER.130708T1200Z.130708T1200Z.130708T1200Z.NO/
932 PM EDT SUN JUL 7 2013

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE CONASAUGA RIVER NEAR TILTON.
* UNTIL MONDAY AFTERNOON.
* AT 8 PM SUNDAY THE STAGE WAS 16.2 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST TO CONTINUE TO RISE TO NEAR 18.0 FEET BY EARLY MONDAY MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY AFTERNOON.
* AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER  UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON THE BRACKETT RIDGE ROAD BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.3 FEET ON DEC 1 2011.
  

$$

GAC115-081531-
/O.CON.KFFC.FL.W.0171.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.130707T2245Z.130707T2245Z.000000T0000Z.NO/
932 PM EDT SUN JUL 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM.
* UNTIL FURTHER NOTICE. 
* AT 8 PM SUNDAY THE STAGE WAS 23.6 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 24.0 FEET. 
* AT 24.0 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
  MOSTLY UNDER WATER AT LOCK AND DAM PARK.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 24.1 FEET ON DEC 20 2009.
  

$$

GAC059-133-219-081531-
/O.CON.KFFC.FL.W.0170.000000T0000Z-130708T2300Z/
/PNFG1.1.ER.130707T2021Z.130708T0600Z.130708T1700Z.NO/
932 PM EDT SUN JUL 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL MONDAY EVENING. 
* AT 8 PM SUNDAY THE STAGE WAS 13.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.7 FEET BY AFTER MIDNIGHT
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY 
  AFTERNOON.
* AT 13.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS ALONG 
  THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA 
  HIGHWAY 15 BRIDGE. THE RIGHT BANK BEGINS TO OVERFLOW INTO 
  AGRICULTURAL LAND AND PASTURES WITH A FOOT OR TWO OF WATER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.9 FEET ON APR 9 2005.
  

$$

GAC021-153-169-207-289-080202-
/O.CAN.KFFC.FL.W.0169.000000T0000Z-130709T0600Z/
/MACG1.1.ER.130707T1722Z.130707T1830Z.130707T2015Z.NO/
932 PM EDT SUN JUL 7 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE OCMULGEE RIVER NEAR MACON.
* AT 8 PM SUNDAY THE STAGE WAS 17.3 FEET...AND FALLING.
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL.
  

$$
868 
WGUS82 KFFC 080648
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 AM EDT MON JUL 8 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE AFFECTING CATOOSA AND 
  HAMILTON COUNTIES... 

  CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES... 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY... 

  CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND 
  WHITFIELD COUNTIES... 

  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY...
  

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES. 


GAC047-TNC065-082048-
/O.CON.KFFC.FL.W.0172.130708T1800Z-130709T0600Z/
/WCKG1.1.ER.130708T1800Z.130708T1800Z.130709T0000Z.UU/
248 AM EDT MON JUL 8 2013

THE FLOOD WARNING CONTINUES FOR
  THE WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE.
* UNTIL LATE TONIGHT.
* AT 2 AM MONDAY THE STAGE WAS 10.1 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 11 FEET BY THIS AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THIS EVENING.
* AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF 
  WOODLANDS AND FIELDS NEAR THE CREEK UPSTREAM AND DOWNSTREAM FROM 
  THE GAGE ON THE GEORGIA HIGHWAY 146 OR CLOUD SPRINGS ROAD BRIDGE. 
  MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED FURTHER DOWNSTREAM
  AS IT CROSSES THE TENNESSEE BORDER INTO THE SOUTH EAST RIDGE AREA.

$$

GAC213-313-082048-
/O.CON.KFFC.FL.W.0165.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.130707T0730Z.130708T0500Z.000000T0000Z.NO/
248 AM EDT MON JUL 8 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR ETON.
* UNTIL FURTHER NOTICE. 
* AT 2 AM MONDAY THE STAGE WAS 13.2 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* AT 14 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE 
  WOODLANDS...PASTURE AND FIELDS ALONG THE RIVER...UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.

$$

GAC313-082048-
/O.CON.KFFC.FL.W.0164.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130707T0345Z.130707T1630Z.000000T0000Z.UU/
248 AM EDT MON JUL 8 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 2 AM MONDAY THE STAGE WAS 18.3 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS 
  AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD 
  BRIDGE.

$$

GAC129-213-313-081800-
/O.CON.KFFC.FL.W.0166.130708T1200Z-130708T1800Z/
/TLNG1.1.ER.130708T1200Z.130708T1200Z.130708T1200Z.NO/
248 AM EDT MON JUL 8 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR TILTON.
* UNTIL THIS AFTERNOON.
* AT 2 AM MONDAY THE STAGE WAS 16.6 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 18 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY THIS MORNING.
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER  UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON THE BRACKETT RIDGE ROAD BRIDGE.

$$

GAC115-082047-
/O.CON.KFFC.FL.W.0171.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.130707T2245Z.130708T0545Z.000000T0000Z.NO/
248 AM EDT MON JUL 8 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM.
* UNTIL FURTHER NOTICE. 
* AT 1 AM MONDAY THE STAGE WAS 24.1 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 24 FEET. 
* AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
  MOSTLY UNDER WATER AT LOCK AND DAM PARK.

$$

GAC059-133-219-082047-
/O.CON.KFFC.FL.W.0170.000000T0000Z-130708T2300Z/
/PNFG1.1.ER.130707T2021Z.130708T0415Z.130708T1700Z.NO/
248 AM EDT MON JUL 8 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL THIS EVENING. 
* AT 2 AM MONDAY THE STAGE WAS 13.4 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 13 FEET. 
* AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS ALONG 
  THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA 
  HIGHWAY 15 BRIDGE. THE RIGHT BANK BEGINS TO OVERFLOW INTO 
  AGRICULTURAL LAND AND PASTURES WITH A FOOT OR TWO OF WATER.

$$
291 
WGUS82 KFFC 081125
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 AM EDT MON JUL 8 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND 
  WHITFIELD COUNTIES.

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES... 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES... 

  WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE AFFECTING CATOOSA AND 
  HAMILTON COUNTIES... 

  CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES... 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY... 

  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY...
  


GAC047-TNC065-090125-
/O.CON.KFFC.FL.W.0172.130708T1800Z-130709T0600Z/
/WCKG1.1.ER.130708T1800Z.130708T1800Z.130709T0000Z.UU/
725 AM EDT MON JUL 8 2013

THE FLOOD WARNING CONTINUES FOR
  THE WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE.
* UNTIL LATE TONIGHT.
* AT 7 AM MONDAY THE STAGE WAS 10.3 FEET...AND RISING.
* NMINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 11 FEET BY THIS AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THIS EVENING.
* AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF 
  WOODLANDS AND FIELDS NEAR THE CREEK UPSTREAM AND DOWNSTREAM FROM 
  THE GAGE ON THE GEORGIA HIGHWAY 146 OR CLOUD SPRINGS ROAD BRIDGE. 
  MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED FURTHER DOWNSTREAM
  AS IT CROSSES THE TENNESSEE BORDER INTO THE SOUTH EAST RIDGE AREA.

$$

GAC083-TNC065-090125-
/O.EXT.KFFC.FL.W.0173.000000T0000Z-130709T0900Z/
/ENGG1.1.ER.130708T1009Z.130708T1800Z.130709T0300Z.UU/
725 AM EDT MON JUL 8 2013

THE FLOOD WARNING CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL LATE TONIGHT. 
* AT 7 AM MONDAY THE STAGE WAS 12.1 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 12 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  FLOODING BEGINS ALONG SELLS LANE IN TRENTON...MASON ROAD NEAR 
  RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. IN ADDITION...MINOR 
  FLOODING OF PASTURE AND GRAZING LAND BEGINS ALONG THE FLOOD PLAIN. 
  MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED MUCH FURTHER 
  DOWNSTREAM AS IT CROSSES THE TENNESSEE BORDER INTO THE TIFTONA 
  AREA.

$$

GAC213-313-090125-
/O.CON.KFFC.FL.W.0165.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.130707T0730Z.130708T0500Z.000000T0000Z.NO/
725 AM EDT MON JUL 8 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR ETON.
* UNTIL FURTHER NOTICE. 
* AT 6 AM MONDAY THE STAGE WAS 12.8 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* AT 14 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE 
  WOODLANDS...PASTURE AND FIELDS ALONG THE RIVER...UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.

$$

GAC313-090125-
/O.CON.KFFC.FL.W.0164.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130707T0345Z.130708T1115Z.000000T0000Z.UU/
725 AM EDT MON JUL 8 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 7 AM MONDAY THE STAGE WAS 18.8 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS 
  AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD 
  BRIDGE.

$$

GAC129-213-313-081155-
/O.CAN.KFFC.FL.W.0166.000000T0000Z-130708T1800Z/
/TLNG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
725 AM EDT MON JUL 8 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE CONASAUGA RIVER NEAR TILTON. 
* AT 7 AM MONDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 18 FEET. 
* THE RIVER IS EXPECTED TO REMAIN BELOW FLOOD STAGE.

$$

GAC115-090125-
/O.CON.KFFC.FL.W.0171.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.130707T2245Z.130708T0830Z.000000T0000Z.NO/
725 AM EDT MON JUL 8 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM.
* UNTIL FURTHER NOTICE. 
* AT 6 AM MONDAY THE STAGE WAS 24.2 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 24 FEET. 
* AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
  MOSTLY UNDER WATER AT LOCK AND DAM PARK. 

$$

GAC059-133-219-081942-
/O.EXT.KFFC.FL.W.0170.000000T0000Z-130708T1942Z/
/PNFG1.1.ER.130707T2021Z.130708T0415Z.130708T1342Z.NO/
725 AM EDT MON JUL 8 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL THIS AFTERNOON. 
* AT 6 AM MONDAY THE STAGE WAS 13.2 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 13 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  MORNING.
* AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS ALONG 
  THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA 
  HIGHWAY 15 BRIDGE. THE RIGHT BANK BEGINS TO OVERFLOW INTO 
  AGRICULTURAL LAND AND PASTURES WITH A FOOT OR TWO OF WATER.

$$
682 
WGUS82 KFFC 081636
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1236 PM EDT MON JUL 8 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES

 
GAC115-081706-
/O.CAN.KFFC.FL.W.0171.000000T0000Z-130708T1636Z/
/RMBG1.1.ER.130707T2245Z.130708T0830Z.130708T1456Z.NO/
1236 PM EDT MON JUL 8 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM.
* AT 11 AM MONDAY THE STAGE WAS 23.9 FEET...AND FALLING.
* FLOOD STAGE IS 24.0 FEET. 
* THE CREEK/RIVER WILL CONTINUE TO FALL.

  

$$

GAC059-133-219-081706-
/O.CAN.KFFC.FL.W.0170.000000T0000Z-130708T1942Z/
/PNFG1.1.ER.130707T2021Z.130708T0415Z.130708T1255Z.NO/
1236 PM EDT MON JUL 8 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR PENFIELD.
* AT 12 PM MONDAY THE STAGE WAS 12.6 FEET...AND FALLING.
* FLOOD STAGE IS 13.0 FEET. 
* THE CREEK/RIVER WILL CONTINUE TO FALL.

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jul 7, 2:19 PM EDT, 0 minutes earlier.

Area forecast discussion, Jul 7, 2:19 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
219 PM EDT SUN JUL 7 2013

.PREV DISCUSSION... /ISSUED 730 AM EDT SUN JUL 7 2013/

PREV DISCUSSION... /ISSUED 355 AM EDT SUN JUL 7 2013/

SHORT TERM /TODAY THROUGH MONDAY/...
WATER VAPOR LOOP CONTINUES TO SHOW DEEP MOISTURE BEING FUNNELED INTO
W GA FROM THE TROPICS. PWATS HAVE BUMPED BACK UP TO AROUND 2 INCHES
ACROSS NORTHERN GA ACCORDING TO THE 00Z FFC SOUNDING. MODELS SHOW
THIS HIGH MOISTURE AXIS REMAINING ACROSS THE CWFA THROUGH TONIGHT.
SOMEWHAT DRIER AIR HAS MOVED IN ACROSS THE EASTERN PORTION OF THE
CWFA.

UPPER LOW ACROSS THE OHIO VALLEY WILL SLOWLY EJECT INTO THE MIDDLE
ATLANTIC BY EARLY MONDAY MORNING. MEANWHILE...THE BERMUDA HIGH AT
THE SURFACE WILL BEGIN TO BUILD WESTWARD...ALSO HELPING SHIFT THE
TROPICAL PLUME WESTWARD. THIS SHOULD RESULT IN A DECREASE IN
PWATS/MOISTURE CONTENT DURING THE DAY ON MONDAY.

LATEST RUNS OF THE HRRR SHOW THE BEST CHANCE FOR POPS IS IN NW GA
THIS MORNING. THIS SEEMS REASONABLE AS PRECIP AXIS HAS NOT MOVED
MOST OF THE NIGHT. SCT/NMRS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE REMAINDER OF THE CWFA THIS AFT/EVE BUT THEY SHOULD BE
MORE DIURNALLY DRIVEN.

FFG IS LESS THAN AN INCH AND A HALF ACROSS AREAS MOSTLY NORTH OF THE
FALL LINE. WILL NOT MAKE ANY CHANGES TO THE FLOOD WATCH FOR NOW.

NLISTEMAA

LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
EXTENDED BEGINS WITH UPPER WAVE MOVING OFF THE NEW ENGLAND COAST
WHILE CLOSED LOW OVER THE BAHAMAS IS WORKING ITS WAY WEST...AND
BETWEEN THESE TWO THE ATLANTIC HIGH IS RIDGING INTO THE SOUTHEAST.
THE EXITING SYSTEM ACROSS NEW ENGLAND ALLOWS THE ASSOCIATED
SURFACE BOUNDARY/FRONT TO ELONGATE AND STRETCH ACROSS THE
SOUTHEAST. BEST PRECIP CHANCES WILL BE ACROSS NORTH GEORGIA.
ANOTHER LONGWAVE TROUGH PUSHES INTO SOUTHERN CANADA AND THE UPPER
MISSISSIPPI VALLEY BY MIDWEEK AND WITH CONTINUE SOUTHERLY FLOW
FROM THE ATLANTIC AND GULF...PRECIP CHANCES INCREASE AGAIN
WEDNESDAY AND ESPECIALLY INTO THURSDAY AS THE TROUGH DIGS INTO THE
OHIO VALLEY AND A SURFACE FRONT MOVES INTO THE TENNESSEE VALLEY.
REALLY REMARKABLE AGREEMENT BETWEEN THE GFS AND ECMWF THROUGH THIS
PERIOD...THOUGH THE ECMWF IS A TAD DEEPER WITH THE WAVE INTO THE
SOUTHEAST AND A LITTLE BIT MORE NEGATIVELY TILTED.

LATE IN THE WORK WEEK THIS TROUGH CONTINUES TO DIG AND DEEPEN INTO
THE GREAT LAKES...EVENTUALLY FORMING A CUTOFF LOW OVER THE UPPER
OHIO VALLEY. GFS A LITTLE FASTER WITH THIS TRANSITION BUT STILL
PRETTY SIMILAR IN OVERALL DEPICTION. TROUGH AXIS PROGGED TO BE
GENERALLY ACROSS THE MIDDLE OF THE STATE...THUS REDUCING PRECIP
CHANCES ACROSS NORTHWEST GEORGIA BUT KEEPING POPS IN SOUTHEAST
ZONES. THE LOW CONTINUES TO DEEPEN AND DIG TO THE SOUTHWEST...
RETROGRADING IN RESPONSE TO DEEPENING UPPER HIGH OVER THE DESERT
SOUTHWEST AND WESTERN PLAINS. BY THE END OF THE PERIOD THE CUTOFF
LOW IS SOMEWHERE EITHER IN THE TENNESSEE VALLEY OR SOUTHEAST...
WITH BOTH MODELS CONTINUING TO RETROGRADE IT TO THE WEST BEYOND
THE END OF THE PERIOD. SO IN GENERAL...IT LOOKS LIKE NEXT WEEK
COULD BE A REPEAT OF WHAT WE SAW THIS PAST WEEK WITH SIGNIFICANT
MOISTURE TRANSPORT OUT OF THE GULF. WILL WAIT AND SEE HOW THIS
PLAYS OUT.

TEMPS REMAIN AT OR BELOW NORMAL THROUGH THE PERIOD. IF WE HAVE TO
PUT UP WITH ALL THE RAIN AND POTENTIAL FLOODING...AT LEAST WE GET
COOLER TEMPS OUT OF IT. HOWEVER...THERE IS A LARGER CONCERN THAT
WITH THIS CONTINUED WET PATTERN WE COULD BE SETTING THE STAGE FOR
SOME REAL PROBLEMS IF WE GET A TROPICAL SYSTEM MOVING IN.

TDP

&&

.AVIATION...
18Z UPDATE...
MOSTLY LIGHT RAIN ACROSS THE AREA RIGHT NOW WITH VFR TO MVFR
CEILINGS AND VSBYS. THIS LIGHT RAIN IS EXPECTED TO CONTINUE THROUGH
THE FORECAST PERIOD. THE RAIN WILL DIMINISH SOME OVER NIGHT BUT
RETURN AGAIN MONDAY. WINDS ARE OUT OF THE SW AND SHOULD TURN TO
THE SE AFTER 00Z. WINDS WILL GO BACK TO THE SW MONDAY AFTER
16-18Z. WINDS SPEEDS WILL STAY IN THE 5-10KT RANGE. CEILINGS AND
VSBYS SHOULD STAY IN THE VFR TO MVFR RANGE.

//ATL CONFIDENCE...18Z
UPDATE... CONFIDENCE MEDIUM ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          82  70  86  71 /  70  50  50  30
ATLANTA         81  70  84  72 /  70  40  50  30
BLAIRSVILLE     75  67  78  66 /  70  50  60  30
CARTERSVILLE    80  69  86  69 /  70  40  60  30
COLUMBUS        84  73  89  73 /  70  30  50  20
GAINESVILLE     79  68  83  71 /  70  50  60  30
MACON           86  73  88  72 /  70  30  50  20
ROME            80  70  86  70 /  70  50  60  30
PEACHTREE CITY  81  70  84  70 /  70  40  50  30
VIDALIA         89  72  90  72 /  50  30  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...DAWSON...
DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...
GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD...HENRY...
JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...
ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION...WALKER...
WALTON...WHITE...WHITFIELD...WILKES.

&&

SHORT TERM...01
LONG TERM....41
AVIATION...01
Hazardous weather outlook, Jul 7, 1:21 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
121 PM EDT SUN JUL 7 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081730-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
121 PM EDT SUN JUL 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SIGNIFICANT MOISTURE CONTINUES ACROSS THE STATE WITH SHOWERS AND
ISOLATED THUNDERSTORMS EXPECTED AGAIN TODAY. THE GROUND ACROSS THE
AREA IS SATURATED AND ADDITIONAL HEAVY RAIN CAN LEAD TO FLOODING
OR FLASH FLOODING. THE HIGHEST RAINFALL TOTALS THROUGH TONIGHT ARE
EXPECTED TO BE GENERALLY ACROSS NORTHERN SECTIONS OF THE FORECAST
AREA. RESIDENTS ARE URGED NOT TO LET THEIR GUARD DOWN DURING THIS
PERIOD OF PROLONGED RAINFALL.

WEATHER HAZARDS EXPECTED...

PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL TODAY MAY LEAD TO
ADDITIONAL FLASH FLOODING AND RIVER FLOODING. RAINFALL AMOUNTS
AVERAGING BETWEEN 1 AND 2 INCHES CAN BE EXPECTED GENERALLY NORTH
OF ATLANTA...WITH AT LEAST A HALF INCH EXPECTED NORTH A COLUMBUS
TO DUBLIN LINE. LOCALLY HIGHER AMOUNTS OF RAINFALL ARE POSSIBLE
WHERE STORMS REPEATEDLY TRACK.

THUNDERSTORMS WILL PRODUCE OCCASIONAL LIGHTNING AND WIND GUSTS TO
40 MPH OR GREATER. WITH SATURATED SOILS...IT WILL NOT TAKE MUCH
WIND TO DOWN TREES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ALTHOUGH THE RAINFALL MAY NOT BE AS WIDESPREAD EARLY NEXT WEEK...THERE
WILL STILL BE PERIODS OF MODERATE TO HEAVY RAINFALL IN SHOWERS AND
THUNDERSTORMS. NORTH GEORGIA WILL AGAIN HAVE THE BEST CHANCES FOR
ADDITIONAL RAINFALL AND THERE IS SOME CONCERN THAT ACCUMULATING
HIGH RAINFALL TOTALS MAY LEAD TO MORE SIGNIFICANT FLOODING ACROSS
THE AREA. PERSONS PLANNING OUTDOOR ACTIVITIES FOR THE NEXT SEVERAL
DAYS SHOULD MONITOR THE LATEST FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jul 7, 10:59 AM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1059 AM EDT SUN JUL 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       5 WSW MCCAYSVILLE-COPPE 34.96N 84.45W
07/07/2013  M3.75 INCH       FANNIN             GA   COCORAHS

            THIS IS A 24 HOUR TOTAL.

&&

GWETZEL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 10:28 PM EDTAreal Flood WarningFFCFloyd, Polk3 hr
Jul 6, 10:48 PM EDTSpecial Weather StatementFFCMadison, Oglethorpe42 min
Jul 7, 12:16 AM EDTRiver Flood WarningFFCWhitfield4 days
Jul 7, 3:42 AM EDTRiver Flood WarningFFCMurray, Whitfield37 hr
Jul 7, 3:42 AM EDTRiver Flood WarningFFCGordon, Murray, Whitfield28 hr
Jul 7, 4:07 AM EDTRiver Flood WarningFFCElbert, Madison, Oglethorpe3 hr
Jul 7, 5:30 AM EDTRiver Flood WarningFFCDade10 hr
Jul 7, 6:01 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs16 hr
Jul 7, 4:10 PM EDTSpecial Weather StatementFFCHarris, Muscogee35 min
Jul 7, 4:48 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker42 min
Jul 7, 5:39 PM EDTSpecial Weather StatementFFCCatoosa, Walker51 min
Jul 7, 5:59 PM EDTSpecial Weather StatementFFCWhitfield61 min
Jul 7, 6:10 PM EDTSpecial Weather StatementFFCDooly50 min
Jul 7, 6:52 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Schley, Stewart, Webster53 min
Jul 7, 6:57 PM EDTSpecial Weather StatementFFCMurray, Walker, Whitfield63 min
Jul 7, 7:10 PM EDTRiver Flood WarningFFCFloyd17 hr
Jul 7, 7:16 PM EDTSpecial Weather StatementFFCMacon44 min
Jul 7, 7:35 PM EDTFlash Flood WarningFFCCatoosa, Murray, Walker, Whitfield6 hr

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.